# SDR SIMA20221222002

- Difficulty date: December 22, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 44,461 hours, 39,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 FOUN RH AND LH OVER THE WING EMERGENCY EXTERIOR LIGHTS INOP.-C/A-REF. NRWC# 661-ORD-06781. REPLACED #4 BATTERY CHARGER ASSY #4 IAW EMB-145 M/M 33-50-04, OPS CHECK GOOD.
